MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGENIO?; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION INGENIO?; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number K173
Medical Device Problem Code Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The local area sales representative was contacted for additional information.At this time, no further information is available.Should additional information become available this report will be updated.
 
Event or Problem Description
It was reported that this pacemaker exhibited difficulties to interrogate, as the programmer was unable to locate or identify the implanted device.Technical services (ts) was consulted and provided troubleshooting guidance; however, the issue persisted.The field representative was paged for in-person support.No adverse patient effects were reported.This pacemaker remains in service.
 
Event or Problem Description
It was reported that this pacemaker exhibited difficulties to interrogate, as the programmer was unable to locate or identify the implanted device.Technical services (ts) was consulted and provided troubleshooting guidance; however, the issue persisted.The field representative was paged for in-person support.No adverse patient effects were reported.This pacemaker remains in service.Additional information was received that this patient passed away on hospice care from pneumonia.The field representative noted there were no issues related to the device.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.The local area sales representative was contacted for additional information.At this time, no further information is available.Should additional information become available this report will be updated.
 
Additional Manufacturer Narrative
A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of difficult to interrogate/telemetry (wand) was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.The local area sales representative was contacted for additional information.At this time, no further information is available.Should additional information become available this report will be updated.
 
Event or Problem Description

Brand Name
INGENIO?
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24012206
Report Number2124215-2026-01432
Device Sequence Number9343262
Product Code LWP
UDI-Device Identifier00802526516825
UDI-Public(01)00802526516825(17)160821
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/21/2016
Device Model NumberK173
Device Catalogue NumberK173
Device Lot Number167493
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer01/14/2026
03/10/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date01/23/2026
03/11/2026
Date Device Manufactured08/26/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale